# SDR 97ZZZX1949

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55777
- Make and model: Piper PA-34-200
- Aircraft serial: 347350244
- Engine: Lyc LIO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 3,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER FOUND CRACKED AT THE MOLD LINE THROUGH THE SPARKPLUG HOLE OUT ONTO THE TOP OF THE CYLINDER, THE INTAKE SIDE, RIGHT ENGINE.
